MAUDE Adverse Event Report: ACCURAY INCORPORATED ACCURAY TOMO HD SYSTEM; TOMOTHERAPY TREATMENT SYSTEM

ACCURAY INCORPORATED ACCURAY TOMO HD SYSTEM; TOMOTHERAPY TREATMENT SYSTEM
Model Number H-0000-0003
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was recently received for a problem involving an unexpected treatment couch descent.The couch fell approximately 180 mm (~7 inches).There was no injury to the patient or staff.Conditions leading to the malfunction: after completing patient set up but prior to treatment, the patient table fell suddenly.The clevis bearing had separated from the vertical actuator.The vertical actuator combines the motor, rollerscrew, encoder, and brake to safely lift and lower the treatment couch.Upon inspection, the threaded connection between the clevis bearing and actuator had been stripped.The root cause is under investigation.
 
Event or Problem Description
A complaint was recently received for a problem involving an unexpected treatment couch descent.The couch fell approximately 180 mm (~7 inches).There was no injury to the patient or staff.

Brand Name
ACCURAY TOMO HD SYSTEM
Common Device Name
TOMOTHERAPY TREATMENT SYSTEM
Manufacturer (Section D)
ACCURAY INCORPORATED
1310 chesapeake terrace
sunnyvale CA 94089
MDR Report Key6233849
Report Number3003873069-2017-00002
Device Sequence Number1057113
Product Code IYE
UDI-Device IdentifierM6581043090
UDI-PublicM6581043090
Combination Product (Y/N)N
PMA/510(K) Number
K121934
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-0000-0003
Device Catalogue NumberH-0000-0003
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2016
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1